# SDR SWAA2023072560922

- Difficulty date: June 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,064 hours, 38,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-394717<[01] REPLACED SUPPORT ANGLE (CLIP) FLOOR STRUCTURE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA AIW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 REV: B SHEET 25;[02] CORRECTED STEP 2. REPLACED SUPPORT ANGLE (CLIP) FLOOR STRUCTURE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA AIW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 REV: B SHEET 25. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED SUPPORT ANGLE (CLIP) FLOOR STRUCTURE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA AIW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 REV: B SHEET 25. SEE INDIVIDUAL SIGN OFFS BELOW RII
